# SDR ASMF20110712

- Difficulty date: July 24, 2011
- Submitted: August 6, 2011
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737-76N
- Aircraft serial: 29356
- Aircraft time: 21,800 hours, 11,836 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING SERVICE, DETECTED A FUEL LEAK THROUGH THE ACFT FUEL MANIFOLD, MX TIGHTEN THE SCREWS IAW AMM 28-21-11 CORRECTING THE LEAK.
